BibTeX record journals/ai/RemolinaK04

download as .bib file

@article{DBLP:journals/ai/RemolinaK04,
  author    = {Emilio Remolina and
               Benjamin Kuipers},
  title     = {Towards a general theory of topological maps},
  journal   = {Artif. Intell.},
  volume    = {152},
  number    = {1},
  pages     = {47--104},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0004-3702(03)00114-0},
  doi       = {10.1016/S0004-3702(03)00114-0},
  timestamp = {Sat, 27 May 2017 14:24:43 +0200},
  biburl    = {https://dblp.org/rec/journals/ai/RemolinaK04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics